RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2019, Volume 201, Number 3, Pages 361–370 (Mi tmf9692)  

Bilinearization and soliton solutions of a supersymmetric multicomponent coupled dispersionless integrable system

A. Mirzaab, M. ul Hassana

a Department of Physics, University of the Punjab, Lahore, Pakistan
b Punjab University College of Information Technology, University of the Punjab, Lahore, Pakistan

Abstract: We present a supersymmetric generalization of a multicomponent coupled dispersionless (SUSY-MCD) integrable system. Expanding the superfields of the SUSY-MCD system, we obtain the component fermionic and bosonic field equations. We propose a bilinear form of the SUSY-MCD system and find soliton solutions of it.

Keywords: integrable system, supersymmetry, bilinearization, supersymmetric coupled dispersionless system.

DOI: https://doi.org/10.4213/tmf9692

Full text: PDF file (381 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2019, 201:3, 1723–1731

PACS: 02.30.Ik, 11.30.Pb, 47.35.Fg
Received: 04.01.2019
Revised: 26.06.2019

Citation: A. Mirza, M. ul Hassan, “Bilinearization and soliton solutions of a supersymmetric multicomponent coupled dispersionless integrable system”, TMF, 201:3 (2019), 361–370; Theoret. and Math. Phys., 201:3 (2019), 1723–1731

Citation in format AMSBIB
\Bibitem{MirHas19}
\by A.~Mirza, M.~ul~Hassan
\paper Bilinearization and soliton solutions of a~supersymmetric multicomponent coupled dispersionless integrable system
\jour TMF
\yr 2019
\vol 201
\issue 3
\pages 361--370
\mathnet{http://mi.mathnet.ru/tmf9692}
\crossref{https://doi.org/10.4213/tmf9692}
\transl
\jour Theoret. and Math. Phys.
\yr 2019
\vol 201
\issue 3
\pages 1723--1731
\crossref{https://doi.org/10.1134/S0040577919120055}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077585824}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9692
  • https://doi.org/10.4213/tmf9692
  • http://mi.mathnet.ru/eng/tmf/v201/i3/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:38
    References:6
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020